# SDR ABXA070289

- Difficulty date: August 28, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,434 hours, 44,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991557713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA 370, LONGERON 30 AND 2 GUSSETS GOUGED.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-5.
